Alert archive / Wyoming / Wind Chill Advisories in 2013
Wind Chill Advisory 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind chill advisory at Jan 14, 2013, 2:00 PM MST for Albany County, Carbon County, Wyoming. It took effect at Jan 14, 2013, 6:00 PM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2013, 2:00 PM MST (21:00 UTC)
- In effect from
- Jan 14, 2013, 6:00 PM MST
- Expired
- Jan 15, 2013, 1:11 AM MST
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY
The radar
The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
481 WWUS45 KCYS 142100 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 200 PM MST MON JAN 14 2013 ...ONE MORE NIGHT OF FRIGID WIND CHILL TEMPERATURES... .WEST WINDS WILL INCREASE ACROSS LOWER ELEVATIONS OF CARBON AND ALBANY COUNTIES TONIGHT. THE COMBINATION OF COLD TEMPERATURES AND INCREASINGLY BREEZY CONDITIONS WILL ONCE AGAIN ALLOW WIND CHILLS TO PLUMMET TO 20 BELOW TO 30 BELOW ZERO. WYZ105-109>111-113-115-151200- /O.NEW.KCYS.WC.Y.0004.130115T0100Z-130115T1600Z/ SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY- INCLUDING THE CITIES OF...MEDICINE BOW...RAWLINS...SINCLAIR... HANNA...ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...SARATOGA... ENCAMPMENT...RIVERSIDE...LARAMIE 200 PM MST MON JAN 14 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST TUESDAY. * WINDS...WEST WINDS WILL INCREASE TONIGHT WITH GUSTS OF 25 TO 35 MPH ANTICIPATED BY SUNRISE TUESDAY. * WIND CHILL VALUES...WIND CHILLS WILL FALL TO 20 BELOW TO 30 BELOW ZERO TONIGHT. * IMPACTS...TEMPERATURES AND WIND CHILLS VALUES THIS COLD WILL RESULT IN FROST BITE IN UNDER 25 MINUTES ON EXPOSED SKIN IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE LIVESTOCK...ESPECIALLY THE YOUNG...INTO SHELTERED AREAS SUCH AS BEHIND A WINDBREAK OR INTO A BARN. WIND...COUPLED WITH COLD TEMPERATURES CAN CAUSE STRESS ON LIVESTOCK. THIS INCREASES THE NEED FOR FOOD...WATER...AND SHELTER. && $$ HAHN
2 follow-up statements
239 WWUS45 KCYS 150400 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 900 PM MST MON JAN 14 2013 ...ONE MORE NIGHT OF VERY COLD WIND CHILL TEMPERATURES... .WESTERLY WINDS WILL BE GUSTY ACROSS LOWER ELEVATIONS OF CARBON AND ALBANY COUNTIES TONIGHT. THE COMBINATION OF THE VERY COLD TEMPERATURES AND GUSTY WINDS WILL PRODUCE WIND CHILL VALUES FROM 20 BELOW TO 30 BELOW ZERO. WYZ105-109>111-113-115-151600- /O.CON.KCYS.WC.Y.0004.000000T0000Z-130115T1600Z/ SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY- INCLUDING THE CITIES OF...MEDICINE BOW...RAWLINS...SINCLAIR... HANNA...ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...SARATOGA... ENCAMPMENT...RIVERSIDE...LARAMIE 900 PM MST MON JAN 14 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST TUESDAY. * WINDS...SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. * WIND CHILL VALUES...WIND CHILL TEMPERATURES WILL RANGE FROM 20 BELOW TO 30 BELOW ZERO TONIGHT. * IMPACTS...THESE VERY COLD TEMPERATURES AND WIND CHILLS WILL RESULT IN FROSTBITE IN LESS THAN 25 MINUTES ON EXPOSED SKIN IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE LIVESTOCK...ESPECIALLY THE YOUNG...INTO SHELTERED AREAS SUCH AS BEHIND A WINDBREAK OR INTO A BARN. WIND...COUPLED WITH COLD TEMPERATURES CAN CAUSE STRESS ON LIVESTOCK. THIS INCREASES THE NEED FOR FOOD...WATER...AND SHELTER. && $$ JAMSKI
329 WWUS45 KCYS 150811 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 111 AM MST TUE JAN 15 2013 ...ONE MORE NIGHT OF VERY COLD WIND CHILL TEMPERATURES... .WESTERLY WINDS WILL BE GUSTY ALONG THE INTERSTATE 80 CORRIDOR FROM THE SOUTHERN PANHANDLE ALL THE WAY TO RAWLINS THIS MORNING. WIND CHILL TEMPERATURES ALREADY ARE BEING REPORTED BY WYDOT SENSORS OF 35 TO 40 BELOW ZERO AT SEVERAL LOCATIONS BETWEEN CHEYENNE AND RAWLINS. WYZ105-109>111-113-115-151600- /O.UPG.KCYS.WC.Y.0004.000000T0000Z-130115T1600Z/ /O.NEW.KCYS.WC.W.0002.130115T0811Z-130115T1600Z/ SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY- INCLUDING THE CITIES OF...MEDICINE BOW...RAWLINS...SINCLAIR... HANNA...ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...SARATOGA... ENCAMPMENT...RIVERSIDE...LARAMIE 111 AM MST TUE JAN 15 2013 ...WIND CHILL WARNING IN EFFECT UNTIL 9 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 9 AM MST THIS MORNING. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * WINDS...SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. * WIND CHILL VALUES...WIND CHILL TEMPERATURES WILL RANGE FROM 30 BELOW TO 40 BELOW ZERO THROUGH 9 AM. * IMPACTS...THESE VERY COLD TEMPERATURES AND WIND CHILLS WILL RESULT IN FROSTBITE IN LESS THAN 10 MINUTES ON EXPOSED SKIN IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO 10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMETIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ NEZ020-021-054-055-WYZ116>119-151600- /O.NEW.KCYS.WC.W.0002.130115T0811Z-130115T1600Z/ BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE...BURNS... CARPENTER...ALBIN...PINE BLUFFS 111 AM MST TUE JAN 15 2013 ...WIND CHILL WARNING IN EFFECT UNTIL 9 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 9 AM MST THIS MORNING. * WINDS...SUSTAINED WESTERLY WINDS OF 10 TO 15 MPH WITH GUSTS TO 25 MPH. * WIND CHILL VALUES...WIND CHILL TEMPERATURES WILL RANGE FROM 30 BELOW TO 35 BELOW ZERO THROUGH 9 AM. * IMPACTS...THESE VERY COLD TEMPERATURES AND WIND CHILLS WILL RESULT IN FROSTBITE IN LESS THAN 10 MINUTES ON EXPOSED SKIN IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO 10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMETIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill advisory went out at Jan 14, 10:20 AM MST, 3 hours 40 minutes earlier.
Area forecast discussion, Jan 14, 10:20 AM MST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1020 AM MST MON JAN 14 2013 .AVIATION...18Z TAF ISSUANCE... SOME HAZE WILL REDUCE THE VISIBILITY A BIT EARLY AT KSNY OTHERWISE VFR EXPECTED OVER ALL TERMINALS THROUGH TUESDAY MORNING. LIGHT WINDS INTO THIS EVENING THEN WINDS WILL INCREASE SOME AROUND THE SE WY MTNS LATE IN THE EVENING AND OVERNIGHT. RE && .PREV DISCUSSION... /ISSUED 412 AM MST MON JAN 14 2013/ .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT... VERY COLD TEMPERATURES ACROSS THE REGION CURRENTLY WITH INFRARED IMAGERY SHOWING VERY LITTLE CLOUD COVER...AND THUS EXCELLENT RADIATIONAL COOLING. COLDEST SPOTS ARE IN THE HIGH VALLEYS/BASINS WEST OF THE LARAMIE RANGE WITH -20F CURRENTLY AT LARAMIE AND -24F IN DIXON. DOES NOT TAKE MUCH WIND (ONLY 5 MPH OR SO) AT THESE COLD TEMPERATURES TO SEND WIND CHILL VALUES BELOW -30F. THE WIND CHILL WARNINGS/ADVISORIES LOOK GOOD THROUGH THE REST OF THE MORNING. TODAY WILL BE THE LAST REALLY COLD DAY BEFORE THE AREA EXPERIENCES A WARMING TREND. THE MODELS CONTINUE TO FORECAST THE HIGH AMPLITUDE LARGE SCALE TROUGH THAT WAS OVER THE REGION THIS WEEKEND SHIFTING EASTWARD INTO THE PLAINS BY LATE TODAY. INCREASING NORTH-TO-NORTHWEST MIDLEVEL FLOW WILL PROGRESS OVER THE CWA BY LATE TONIGHT INTO TUESDAY. SFC HIGH OVER NORTHERN UTAH COMBINED WITH PRESSURE FALLS OVER THE NORTHERN PLAINS WILL INCREASE THE LLVL GRADIENT STARTING AT AROUND 06Z TUESDAY...WITH A NOTICEABLE INCREASE IN WESTERLY WINDS ACROSS SOUTHEAST WYOMING BY LATE TONIGHT. LOW TEMPS WILL NOT BE AS COLD TONIGHT WITH MORE LLVL MIXING...HOWEVER WITH BREEZY SFC WINDS STILL EXPECT AREAS ALONG AND WEST OF THE LARAMIE RANGE TO HAVE WIND CHILLS IN THE -25F TO -30F RANGE. MOST LIKELY PLACES TO REACH WIND CHILL WARNING WOULD BE THE HIGH VALLEYS AND BASINS WHERE COLD AIR DRAINAGE IS MAXIMIZED...AND THIS WILL BE SOMETHING FOR THE DAY SHIFT TO CONSIDER. THE 850MB CAG-CPR GRADIENT INCREASES TO AROUND 60 METERS BY 06Z TUES AND STAYS ABOVE 50 METERS THROUGH 00Z WED. CROSS SECTIONS ACROSS THE WIND PRONE AREAS IN SOUTHEAST WY SHOW THE SFC INVERSION REMAINING QUITE STRONG FROM TUESDAY MORNING INTO THE AFTN DUE TO THE IMPRESSIVE WARM AIR ADVECTION ABOVE 700MB. WINDS BELOW THE INVERSION ARE 35-40 KTS. THUS...DESPITE THE GOOD LLVL GRADIENT BELIEVE THAT MOST OF THE WIND PRONE AREAS WILL REMAIN JUST BELOW HIGH WIND CRITERIA FROM EARLY TUESDAY MORNING THROUGH THE AFTN. TEMPS WILL BEGIN TO WARM ON TUESDAY WITH THE INCREASING WARM AIR ADVECTION. NORTH-TO-SOUTH ORIENTED UPPER LEVEL JET OVER SOUTHEAST WYOMING ON TUESDAY MORNING WILL WEAKEN AND PROGRESS EASTWARD BY TUESDAY NIGHT. BREEZY-TO-WINDY CONDITIONS WILL CONTINUE ACROSS THE REGION THROUGH WEDNESDAY BEFORE THE LLVL GRADIENT BEGINS TO WEAKEN ON WEDNESDAY NIGHT. HIGHS WILL FINALLY RETURN TO AVERAGE BY WEDNESDAY...WITH LOW 40S ACROSS THE PLAINS. .LONG TERM...THURSDAY THROUGH MONDAY NORTHWEST FLOW ALOFT CONTINUES IN THE EXTENDED. WARMER TEMPERATURES EXPECTED AS GFS SHOWS 700MB TEMPERATURES CLIMBING TO AROUND 0C THURSDAY AFTERNOON. ECMWF A LITTLE BIT COLDER THURSDAY AND HAS THE WARMEST TEMPERATURES AT 700MBS FRIDAY. MODELS CONTINUE TO STRUGGLE ON TIMING OF THE BACKDOOR COLD FRONT MOVING IN FROM THE DAKOTAS FOR THE WEEKEND. GFS NOW SHOWING THE FRONT MOVING INTO OUR NORTHEASTERN ZONES SATURDAY AFTERNOON...THE ECMWF MORE LIKE MONDAY MORNING. GFS SEEMS TO BE DELAYING THIS FRONT BY 12 TO 24 HOURS WITH EACH MODEL RUN. AS FOR THE ECMWF...THIS IS THE FIRST TIME IT HAS BEEN INDICATING THE FRONT WILL MOVE INTO OUR AREA. TEND TO FAVOR THE ECMWF ON THIS FEATURE. UNTIL THEN...EXPECT DRY WEATHER WITH GUSTY AFTERNOON WINDS. TEMPERATURES CLIMBING INTO THE UPPER 40S THURSDAY AND FRIDAY. BY MONDAY...WE COULD BE SEEING HIGHS BACK IN THE LOW 20S EAST OF THE LARAMIE RANGE AS THAT FRONT MOVES INTO THE AREA TO THE EAST SLOPES OF THE LARAMIE RANGE. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS THROUGH MIDWEEK. VERY COLD TEMPERATURES WILL CONTINUE FOR ONE MORE DAY BEFORE SOME WARMING OCCURS ACROSS THE REGION ON TUESDAY AND WEDNESDAY. WEST-TO-NORTHWEST WINDS WILL BEGIN TO INCREASE BY MONDAY NIGHT ACROSS SOUTHEAST WYOMING WITH BREEZY CONDITIONS PREVAILING THROUGH TUESDAY EVENING OVER THE PLAINS. MINIMUM AFTERNOON HUMIDITIES WILL GENERALLY BE ABOVE 40 PERCENT THROUGH WEDNESDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...FINCH LONG TERM...CLAYCOMB
Hazardous weather outlook, Jan 14, 9:08 AM MST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 908 AM MST MON JAN 14 2013 WYZ101>119-151615- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 908 AM MST MON JAN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT VERY COLD WIND CHILL VALUES OF 15 TO 25 DEGREES BELOW ZERO WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING THROUGH THE MORNING. VERY COLD CONDITIONS ARE EXPECTED AGAIN TONIGHT WITH WIDESPREAD WIND CHILLS OF 20 TO 25 DEGREES BELOW ZERO. A FEW LOCATIONS IN THE HIGH MOUNTAIN VALLEYS COULD SEE WIND CHILLS DROP BELOW MINUS 30 DEGREES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIND GUSTS TO 50 MPH WILL BE POSSIBLE EARLY TUESDAY MORNING THROUGH TUESDAY NIGHT MAINLY IN THE WIND PRONE AREAS OF SOUTHEAST WYOMING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-151615- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 908 AM MST MON JAN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT VERY COLD WIND CHILL VALUES OF 10 TO 20 DEGREES BELOW ZERO WILL CONTINUE ACROSS MOST OF THE WESTERN NEBRASKA PANHANDLE THROUGH THE MORNING. VERY COLD CONDITIONS ARE EXPECTED ONCE AGAIN TONIGHT WITH WIDESPREAD WIND CHILLS OF 10 TO 20 DEGREES BELOW ZERO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NORTHWEST WINDS WILL INCREASE ON TUESDAY ACROSS THE WESTERN NEBRASKA PANHANDLE WITH GUSTS TO 40 MPH POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jan 14, 8:50 AM MST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
850 AM MST MON JAN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM EXTREME COLD 4 NE SEMINOE DAM 42.20N 106.86W
01/14/2013 M-39 F CARBON WY CO-OP OBSERVER
THE COOPERATIVE OBSERVER LOCATION IS AT LEO 6SW. THE
TEMPERATURE WAS -39.3 DEGREES.
&&
DDEALLocal storm report, Jan 14, 12:29 PM MST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1229 PM MST MON JAN 14 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM EXTR WIND CHILL 10 E HARRISON 42.68N 103.68W
01/14/2013 M-21 F SIOUX NE MESONET
REPORTED AT NEDOR STATION NE021
&&
IRIS SYSTEMLocal storm report, Jan 14, 12:30 PM MST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1230 PM MST MON JAN 14 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM EXTR WIND CHILL 3 NW ELK MOUNTAIN 41.72N 106.45W
01/14/2013 M-22 F CARBON WY MESONET
REPORTED AT WYDOT STATION WY19
&&
IRIS SYSTEMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 8:21 PM MST | Wind Chill Advisory | CYS | Albany, Laramie | 13 hr |
Nearby
Wind Chill Advisories in Wyoming, 2013Every wind chill advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.